# SDR ASOA20131114127

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 32,457 hours, 24,623 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0109A270
- Condition: Shorted
- Location: Cockpit
- Part time: 28,058 hours, 21,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PFD CIRCUIT BREAKER TRIPPED WITH BURNING ODOR IN COCKPIT.  MAINTENANCE R & R THE NR 2 PFD,  OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
